# SDR VNAA202210061113

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 17,009 hours, 15,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN A/C CABIN AND CARGO COMP ON GROUND / CW CRJ 900 FIM 21-21-00-810-806(A01). NO DEFECTS NOTED.
